Arthritis Forum
Home.

News.

Personal Stories. Links. Message Board.  
Arthritis Forum  
Add your comments to this topic Start a new topic
Date: 31.01.2012
From: Paula

Subject: Mind is a blank

Hi
Hope you are all keeping as warm as you can in this weather, due to see the rhumy on thurs for my second appt and start the treatment programme. My mind is a blank, not really sure what supposed to ask re treatment programme, also having another steroid jab the first one did not agree with me, so not looking forward to it. Does anyone get diahorrea with steroids?
reply | back to forum

Date: 01.02.2012
From: Liane

Subject: Re: Mind is a blank

Hi Paula,

Thankfully, I've never had any adverse reaction to the steroid jabs. I have found that Co-codamol has rather the opposit effect though! Is there a different kind of steroid that they could give you?

May I ask what the treatment is that you are about to start?
reply | back to forum

Date: 02.02.2012
From: rhona

Subject: Re: Mind is a blank

hi paula, i have had loads of steroids and they usually are effective although they can sometimes cause side effects, i remember a few years ago i started having some bleeding about 10 days after the injection and i was very worried, i went to my doctor and asked if it could have been because of the steroid and was told no and she sent me to the hospital for a hysterosopy which wasn't very nice, everything was found to be fine but the next time i went for a steroid i was told that can sometimes happen, i just wish at the time my doctor had been aware that this could have been a side effect and saved me a lot of worry. good luck. x
reply | back to forum

 

Add your comments to this topic
Subject:
Please type your comment here:

Your name:
email:

3+10=
(This sum is to help prevent automatic spamming through this page - thank-you)


top

Site design: T - Creative Home | News | Personal Stories | Links | Message Board